Actifed-P Cold Tab 400's

Actifed-P Cold Tab 400's

Actifed-P Cold Tab 400's

Product Name: Actifed-P Cold Tab 400's

Product Form : Tablets

Pack Size: 400's

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg    




Write a review

Please login or register to review

Actifed-P Cold Tab 400's

  • Rs.600/-

Available Options

Tags:coug and full actifed-p, cold, tab, 400, cough, flu, tablets